Z-stability and finite dimensional tracial boundaries

Toms, A. S., White, S. and Winter, W. (2015) Z-stability and finite dimensional tracial boundaries. International Mathematics Research Notices, 2015(10), pp. 2702-2727. (doi:10.1093/imrn/rnu001)

90389.pdf - Accepted Version



We show that a simple separable unital nuclear nonelementary C∗-algebra whose tracial state space has a compact extreme boundary with finite covering dimension admits uniformly tracially large order zero maps from matrix algebras into its central sequence algebra. As a consequence, strict comparison implies Z-stability for these algebras.

Item Type:Articles
Glasgow Author(s) Enlighten ID:White, Professor Stuart
Authors: Toms, A. S., White, S., and Winter, W.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:International Mathematics Research Notices
Publisher:Oxford University Press
ISSN (Online):1687-0247
Copyright Holders:Copyright © 2014 Oxford University Press
First Published:First published in International Mathematics Research Notices 2015(10):2702-2727
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher.
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
596411The Cuntz Semigroup and the Fine Structure of Nuclear C*-AlgebrasStuart WhiteEngineering & Physical Sciences Research Council (EPSRC)EP/I019227/1M&S - MATHEMATICS